Discussions that mention norvasc

High & Low Blood Pressure board


hi everyone i have a question ? first off back in jan 07 i found out i was hypo thyrold my tsh was 8.45 i was put on levothyroxine 25mcgs .ok heres my question in april i started feeling horrible and my tsh was 1.1 and t4 was 1.9 they said i was within range but my b/p was allways kind of high like around 160-170/ 110-120 which was high .ok i was put on b/p meds lisinipril 10 mg ok the dr then had me on too high a dose of thyrold meds he had me on 75mcgs i felt horrible and was fainting and had deep depression was all stressedout .ok so i went to a endo in june my tsh was 6.42 i was on 25mcgs ok in 4 weeks it went down to 6.00 ok then when she upped me to the 50mcgs i started blackingout and started having seizures alot ,so i stopped on my own plus i was having horrible horrible headaches .ok i went without thyrold meds for like 7 weeks and now my tsh is 2.8 its within range and it did this wothout meds .but my b/p at times its good then other times its little high but my pulse is running 125 i do have panic disorder so are the headaches from my b/p or the meds im on a new brand its norvasc 5mgs .and can anyone here tell me if my tsh went down without meds does this mean i no longer have a thyrold disorder anymore .i came to this board cause i went to thyrold boards and noone has responded and since i also have b/p wanted to find out if any of you could help me out here ..
thanks any advice would be helpfull.
vickie:angel:
[QUOTE=vickie45;3217556]hi everyone i have a question ? first off back in jan 07 i found out i was hypo thyrold my tsh was 8.45 i was put on levothyroxine 25mcgs .ok heres my question in april i started feeling horrible and my tsh was 1.1 and t4 was 1.9 they said i was within range but my b/p was allways kind of high like around 160-170/ 110-120 which was high .ok i was put on b/p meds lisinipril 10 mg ok the dr then had me on too high a dose of thyrold meds he had me on 75mcgs i felt horrible and was fainting and had deep depression was all stressedout .ok so i went to a endo in june my tsh was 6.42 i was on 25mcgs ok in 4 weeks it went down to 6.00 ok then when she upped me to the 50mcgs i started blackingout and started having seizures alot ,so i stopped on my own plus i was having horrible horrible headaches .ok i went without thyrold meds for like 7 weeks and now my tsh is 2.8 its within range and it did this wothout meds .but my b/p at times its good then other times its little high but my pulse is running 125 i do have panic disorder so are the headaches from my b/p or the meds im on a new brand its norvasc 5mgs .and can anyone here tell me if my tsh went down without meds does this mean i no longer have a thyrold disorder anymore .i came to this board cause i went to thyrold boards and noone has responded and since i also have b/p wanted to find out if any of you could help me out here ..
thanks any advice would be helpfull.
vickie:angel:

I'm sorry that you are not feeling good, actually me too. About the Thyroid board, midwest1 and mkgbrook will help you I'm sure.

I have a similar problem with my Thyroid. My TSH was 0.00 2 years ago and I have been on a Med for 3 months it became 3.15 and few days ago it was 2.71. They told me on the Thyroid board that the best range to feel good is between 1 and 2, something like that. I know that I can't help you but I will tell you something about what is happening to me.

I feel tired, dizzy, having vision problems, high heart rate, breathless and of course having High BP. When I tried the ACE meds for High BP, the same drug class as Lisinopril, I felt even worse. I'm not saying that this is the case for you, but you have to understand that High BP Meds can cause a wide range of side effects.

I was confused if the Thyroid, the so-called depression or the High BP Meds are causing what I feel. So I tried many other meds for high BP and finally found one that causes no side effects for me. Anyway, I was still having those symptoms, and to make no room for doubt I stopped that new med for 2 weeks. I still suffering from those Symptoms, so it's my Thyroid or Depression. But I'm not depressed.

Anyway, both Thyroid disorder and high BP meds can cause many side effects. I wish I can help you but I can't, as I said midwest1 and mkgbrook are experts at the Thyroid board and I'm sure they will help you.
Good luck,
Michael